# SDR HEEA063222

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 3212 · Emergency Flotation Section
- Part: Bag
- Part number: D24922117
- Condition: Leaking
- Location: Float
- Part time: 1,664 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLOAT BAG LEAKING FROM CHECK VALVE.
